# SDR 2015FA0000153

- Difficulty date: March 12, 2015
- Submitted: April 23, 2015
- Operation: General aviation
- Aircraft: N807MR
- Make and model: Dhav DHC8315
- Aircraft serial: 667
- Aircraft time: 4,761 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 85410146
- Condition: Cracked
- Location: Nacelle
- Part time: 4,761 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE REMOVAL FOR HSI AN INSPECTION OF THE NACELLE AREA WAS CONDUCTED PER THE OEM, WE NOTICED BOTH LEFT AND RIGHT ENGINE FRONT NACELLE HORSE COLLAR LOWER LEFT AND RIGHT ANGEL 20MM AND 22MM CRACKED AT THE BEND RADIUS HORIZONTALITY, THE  REPAIR WAS MADE IRW BOMBARDIER REPAIR DRAWING  (RD) ON LEFT AND RIGHT ENGINE HORSE COLLAR.
